# SDR CA000201001

- Difficulty date: January 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 68,727 hours
- Engine: Pwa JT8D9A
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE CAPTS MACH TRIM SYS, ALT ALERT, AUTOPILOT, TRANSPONDER, TCAS AND GROUND PROXIMITY CB POPPED. RESET CB NO FIX A/C RETURNED. UNABLE TO DUPLICATE, CB C425 REPLACED.
